# SDR A6WA2017091845277

- Difficulty date: September 15, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 32,853 hours, 31,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE ROWS 9 TO 12.   FOUND THE EMERGENCY LIGHT CONNECTORS DAMAGED.  REMOVED AND REPLACED THE CONNECTORS IAW ESPM 20-17-10.  OPS CHECKED GOOD.
